MathSciNet Relay Station
MathSciNet bibliographic data
MR1623485 (99g:22020) 22E55 (11S37)
Arthur, James Canonical normalization of weighted characters and a transfer conjecture. C. R. Math. Acad. Sci. Soc. R. Can. 20 (1998), no. 2, 33–52.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement